# SDR USAA2014061700009

- Difficulty date: May 31, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,300 hours, 34,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM UPPER SURFACE AT FRAME 67, Y 1292.  REPLACED FLOORBEAM UPPER SURFACE AT FRAME 67, Y 1292 IAW SRM 51-72-11 & DWG D53472000.
